# SDR 99ZZZX2213

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Pitch Rod
- Part number: D60711
- Condition: Cracked
- Location: Propeller
- Part time: 884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH ROD CRACKED ON PROPELER.
